# SDR HNAA2012010900465

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BLEED AIR DUCT SUPPORT ANGLES CRACKED AT STA YW49.0 AND YW69.0.  REMOVED BLEED AIR DUCT AND REPLACED WITH MADE PART,  INSTALLED WITH SOLID RIVETS IAW SRM 51-42-05.  FABRICATION COVERED BY WORKCARD 9084.
